Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unforgiven2

my position on accutane

Recommended Posts

i posted periviously but my point got lost.

if u are a current accutane user, dont think that if dont get hit with its most severe side-effects rightaway then u are off the hook. Its most severe sideeffects can set in months after u off it. plz read through the post in the following forum.

http://www.xsorbit1.com/users/davec//index.cgi

i dont wanne scare u off. i just wanne warn those few who are a bit more skeptical about what doctors tell them and want the extra info that is usually not provided to u.

Share this post


Link to post
Share on other sites

heh why are you pointing to an obviously bios view on accutane

seems like everyone is blaming something they have 10 years after they took accutane to something that's causing problems know geesh

let people make there own decisions ..........no need to make two threads on this..........one is sufficient :doubt:

Share this post


Link to post
Share on other sites

PLease,, do those idiots think they know more than accutane than a dermatologist? Patients do not know more than derms, pattiloddeswr or whatever her name is thinks she knows so much cause she took the drug. ppl wont understand that it is necessary for some people who have severe acne, and still, patients remain whom who decide wether or not they decide to take the drug or not.

Share this post


Link to post
Share on other sites

Some of these posts are so stupid. I think examples are needed.

In my experience, coffee has induced a "Accutane Like" effect on my lips. I only became sensitive to coffee after taking Accutane.

Share this post


Link to post
Share on other sites

lol i feel like registering to their forum and start worshipping accutane. These idiotic posts are SAD. omg just blame accutane.

Share this post


Link to post
Share on other sites

The one that thinks they know more than a doctor (patti-s_lodes) belives cod liver oil works just as well as Accutane.

These people are crazy, naive and looking for a scapegoat for all their problems.

Share this post


Link to post
Share on other sites

yup it's one thing if the posts made some evidence to back them up........but alot of them are just rubbish

Share this post


Link to post
Share on other sites

YO DOOD I BE MAD HAIRY AFTER DIS ACCUTANE SHIT. I BE LIKE TURNING INTO A WEREWOLF OR SUMFIN CRAZEE LIKE DAT. GOTTA BE DA ACCUTANE!!##$#

Haha that kid claiming accutane made him mad hairy is a fool.

Share this post


Link to post
Share on other sites

DON'T listen to this guy.

I did and I freaked out and stopped taking it, and for three months after I became a complete hypochondriac and honestly thought everthing was wrong with me.

guess what? 2 months off I barely even NOTICED any remaining side effects, and 8 months later I have none. I assure you that if I do a second course, I will have none as well.

It's funny, really. If these people are so sick, how are they able to get online? If there is proof that they were actually negatively effected, why has there been no news coverage? Remember Vioxx? The news companies pick up drug stories every two seconds, and even then they're not really all that legitimate.

And no, unlike people in that forum, I have no lasting effects. None.

Hope I've made you see the truth.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×